# SDR FDEA201304260862

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON SEAT TRACK BASE AT BS 491 TO 502, X= -27.5.   REPAIRED IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 52.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
